Bright soliton interactions in a (2+1)-dimensional fourth-order variable-coefficient nonlinear Schrodinger equation for the Heisenberg ferromagnetic spin chain


Yang C., Zhou Q., Triki H., Mirzazadeh M., EKİCİ M. , Liu W., ...More

NONLINEAR DYNAMICS, vol.95, no.2, pp.983-994, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 95 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.1007/s11071-018-4609-z
  • Title of Journal : NONLINEAR DYNAMICS
  • Page Numbers: pp.983-994
  • Keywords: Variable-coefficient nonlinear Schrodinger equation, Heisenberg ferromagnetic spin chain, Soliton propagation, Soliton interaction, QUARTIC OPTICAL SOLITONS, CUBIC NONLINEARITY, CONSERVATION-LAWS, KERR, PERTURBATION, COLLISIONS

Abstract

Interactions of bright solitons in the Heisenberg ferromagnetic spin chain, governed by a (2+1)-dimensional nonlinear Schrodinger equation with variable coefficients, are investigated theoretically. Analytical soliton solutions are derived by means of the Hirota bilinear method. Different scenarios of soliton propagation and interactions are illustrated. The influence of relevant parameters and variable coefficients of different function types on the soliton propagation and interactions is discussed. Solitons of different shapes in propagation, whose pulse widths and oscillation periods vary with the phase shift, are presented. The method for controlling the size of the phase shift is proposed. Furthermore, the fission solitons and the bound solitons, produced after their collisions, are displayed. Methods for controlling the number and amplitudes of fission solitons, the distance between solitons and the intensity of their interactions are put forward. Results in this paper will contribute to the effective control of solitons in the Heisenberg ferromagnetic spin chain system.